# SDR CALA0300089

- Difficulty date: March 3, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 54,624 hours, 25,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Condition: Cracked
- Location: Aft Entry Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN AFT ENTRY DOOR LEFT LOWER CASTING. THE CASTING WAS REMOVED AND A NEW CASTING WAS INSTALLED IAW SRM 51-30-0.
